Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Baravykas

Baravykas roaccutane journal

Recommended Posts

Ok so here goes. I am 21 year old male (will be after a month) I have acne since age 13. It was very mild to moderate, depending on my lifestyle. And the stereotypes that it will go away has devastated me completely. My mom told me that it will pass with age etc. SO I LEFT IT BE. This autumn I had an enormous breakout. Btw this summer was the first when my acne hadnt improved and became even worse. I think it had to do with my bodybuilding routine. So this breakout left me with scars all over my cheeks. It devastated me completely as I considered myself a good looking guy. I started taking differin and it helped a lot with pimples. I improved my lifestyle and this helped too. However my body acne was still there and I would still get some pimples on my face too. Why I decided to take roaccutane then? Cause I am 21 and I think it will get worse and worse and worse... Im sure of it! So all roads leads to roaccutane... My acne medications will stop working and when Ill be completely taken over by acne and scars... I would buy a spooky house in the woods and live there with my chickens! So I decided to get drastical.

First of all I preapared a speech for my derm, but when I showed him my acne on my lower arms ( near the wrists) which is 'VERY unusual' and said that I am not steping back he agreed to put me on it. Btw he told it is ok to use it with differin. IS HE FUC*ING RETADED?! Two strong vitamin A medicines. One would destroy me from the inside- the other from the outside. Btw Im right yeah? Its not ok to use it both the same time?

I started on 40mg ( I weight ~82 kilos). So if someone will be interested reading my progress (or downhill to HELL with all the side effects!!). Maybe it will be useful for some. Maybe it wont. However I own this board and all the people here A LOT so the least I can do is post my course of tane.

Btw I live in Lithuania (which I am sure not many of you know. Its somewhere in the central Europe near the Baltic sea) and I am paying the full price for it, which would be ~2000 bucks. But I hope it will be worth it...

Will be posting every few days. Btw please answer my questions that I will be posting here too. :rolleyes:

Share this post


Link to post
Share on other sites

heyy! yeah im starting tane as well. but my acne doesnt sound quite as bad as urs. but yeah i cant belive he said u could use differin. you have to be careful w/ vitamins when ur on accutane. it has ALOT of vitamin A. im soo scared for the side effects though. hopefully they wont effect that much. but who knows. well good luck!

Share this post


Link to post
Share on other sites

Ok so here goes. I am 21 year old male (will be after a month) I have acne since age 13. It was very mild to moderate, depending on my lifestyle. And the stereotypes that it will go away has devastated me completely. My mom told me that it will pass with age etc. SO I LEFT IT BE. This autumn I had an enormous breakout. Btw this summer was the first when my acne hadnt improved and became even worse. I think it had to do with my bodybuilding routine. So this breakout left me with scars all over my cheeks. It devastated me completely as I considered myself a good looking guy. I started taking differin and it helped a lot with pimples. I improved my lifestyle and this helped too. However my body acne was still there and I would still get some pimples on my face too. Why I decided to take roaccutane then? Cause I am 21 and I think it will get worse and worse and worse... Im sure of it! So all roads leads to roaccutane... My acne medications will stop working and when Ill be completely taken over by acne and scars... I would buy a spooky house in the woods and live there with my chickens! So I decided to get drastical.

First of all I preapared a speech for my derm, but when I showed him my acne on my lower arms ( near the wrists) which is 'VERY unusual' and said that I am not steping back he agreed to put me on it. Btw he told it is ok to use it with differin. IS HE FUC*ING RETADED?! Two strong vitamin A medicines. One would destroy me from the inside- the other from the outside. Btw Im right yeah? Its not ok to use it both the same time?

I started on 40mg ( I weight ~82 kilos). So if someone will be interested reading my progress (or downhill to HELL with all the side effects!!). Maybe it will be useful for some. Maybe it wont. However I own this board and all the people here A LOT so the least I can do is post my course of tane.

Btw I live in Lithuania (which I am sure not many of you know. Its somewhere in the central Europe near the Baltic sea) and I am paying the full price for it, which would be ~2000 bucks. But I hope it will be worth it...

Will be posting every few days. Btw please answer my questions that I will be posting here too. :rolleyes:

Hey I am a 22 year old male starting Accutane at the end of this month. I too was told that acne would go away with time and then it merely got worse as I aged. In any case, I hope that accutane helps you and hopefully we can both get clear after our respected courses are over.

Share this post


Link to post
Share on other sites

I read about tane from the scientific side. It is only an extra-high supplement of a VITAMIN A. Simple as that. And it is said that you would have same effects if you would use vitamin a in high doses. Somehow I dont believe this. A VITAMIN COULD DO THIS?! Both from the good and the bad sides...

Share this post


Link to post
Share on other sites

not to be mean but this should go in the accutane log section.

I got told the same thing im telling u right now lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×